# SDR AALA2009033100692

- Difficulty date: March 31, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY EXIT LIGHT AT SEAT 17D MISSING LAMP. REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT SEAT 17D.
